MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X18MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X18MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7432
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Loss of Range of Motion (2032)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient has had multiple operations.Implant dates relating to this surgery are as follows: stem, sleeve and cable on (b)(6) 2018.Distal femur and insert on (b)(6) 2020.This complaint captures the patella tendon rupture repair (b)(6) 2020.Patient had a patella tendon rupture after her surgery on (b)(6) 2020 which was repaired on the (b)(6) 2020 surgery.Doi (b)(6) 2021 adapter.Dor: (b)(6) 2021.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL STEM 115X18MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12041677
Report Number1818910-2021-13268
Device Sequence Number14499993
Product Code JWH
UDI-Device Identifier10603295217923
UDI-Public10603295217923
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-7432
Device Catalogue Number867432
Device Lot NumberC90328
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer06/23/2021
06/23/2021
08/06/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date07/05/2021
07/08/2021
08/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 12MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM18X60MM; ATUNE REV RP TIB BASE SZ 3 CEM; CONTROL CABLE W/CABLE SLEEVE; DEPUY BONE CEMENT; LPS DISTAL FEM COMP XXSM RT; LPS FEM TO SLEEVE ADAPTER +0; LPS XX-SM HINGE PIN; UNIVERSAL FEM SLV FUL POR 46MM; UNIVERSAL STEM 115X18MM FLUTED; UNK ATTUNE KNEE TIBIAL TRAY; ATTUNE REV LPS INSRT XXSM 12MM; CONTROL CABLE W/CABLE SLEEVE; DEPUY BONE CEMENT; LPS DISTAL FEM COMP XXSM RT; LPS FEM TO SLEEVE ADAPTER +0; LPS XX-SM HINGE PIN; UNIVERSAL FEM SLV FUL POR 46MM; UNIVERSAL STEM 115X18MM FLUTED; UNK ATTUNE KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR